MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 LIFEPAK 1000 defibrillator; Automated External Defibrillators (Non-Wearable)

Physio-Control, Inc. - 3015876 LIFEPAK 1000 defibrillator; Automated External Defibrillators (Non-Wearable)
Model Number 1000
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During annual service stryker observed that the device's defibrillation charge is delayed.In this state defibrillation therapy may be delayed or not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Stryker confirmed the reported issue during annual service.The customer declined repair of the device and instead plan to replace with a new device.The device was returned unrepaired to the customer.The cause of the reported issue could not be determined.

Brand Name
LIFEPAK 1000 defibrillator
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50218756
Report Number0003015876-2026-01603
Device Sequence Number10587343
Product Code MKJ
UDI-Device Identifier00883873815458
UDI-Public00883873815458
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000
Device Catalogue Number99425-000023
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown